Knotted projections of planar graphs
Author: Kouki Taniyama
Journal: Proc. Amer. Math. Soc. 123 (1995), 3575-3579
MSC: Primary 57M25; Secondary 05C10, 57M15
MathSciNet review: 1301531
Abstract: In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.
-  Pierre de la Harpe, Michel Kervaire, and Claude Weber, On the Jones polynomial, Enseign. Math. (2) 32 (1986), no. 3-4, 271–335. MR 874691
-  W. K. Mason, Homeomorphic continuous curves in 2-space are isotopic in 3-space., Trans. Amer. Math. Soc. 142 (1969), 269–290. MR 0246276, https://doi.org/10.1090/S0002-9947-1969-0246276-2